# SDR UALA2012092905512

- Difficulty date: September 28, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 72,042 hours, 26,959 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM TOP CORRODED AT BS 365, RBL 2 TO RBL 65.  MAJOR REPAIR ACCOMPLISHED:  CUT OUT DAMAGED SECTION OF T-CAP AND FABRICATED AND INSTALLED A NEW CHORD, SPLICE ANGLES AND STRAPS.
